Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 12, NWS Brownsville, TX

November 16, 20145 counties in Texas

NWS Brownsville, TX issued this wind advisory at Nov 16, 2014, 3:30 PM CST for 5 counties in Texas. It took effect at Nov 16, 2014, 11:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2014, 3:30 PM CST (21:30 UTC)
In effect from
Nov 16, 2014, 11:00 PM CST
Expired
Nov 17, 2014, 9:00 AM CST
In force
10 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 86 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 9.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2014-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2014-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-466 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

658 
WWUS74 KBRO 162130
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
330 PM CST SUN NOV 16 2014

...VERY STRONG NORTH WINDS EXPECTED LATE TONIGHT THROUGH 
MONDAY MORNING...

.VERY STRONG NORTH WINDS WILL BE BUILDING IN BEHIND A COLD FRONT
THAT WILL MOVE THROUGH DEEP SOUTH TEXAS LATE TONIGHT. THE
STRONGEST WINDS WILL AFFECT MAINLY THE EASTERN PORTIONS OF DEEP
SOUTH TEXAS FROM LATE TONIGHT THROUGH MONDAY MORNING.

TXZ250-251-253>257-170530-
/O.NEW.KBRO.WI.Y.0012.141117T0500Z-141117T1500Z/
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN...
EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE...
BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL...
SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA
330 PM CST SUN NOV 16 2014

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST
MONDAY. 

* WINDS...STRONG NORTH WINDS OF 25 TO 35 MPH WILL AFFECT THOSE
  AREAS OF DEEP SOUTH TEXAS MAINLY ALONG AND EAST OF THE HIGHWAY
  281 CORRIDOR. 

* TIMING...THE STRONGEST WINDS WILL ACROSS THE ADVISORY AREA FROM
  11 PM TONIGHT THROUGH MIDMORNING MONDAY. 

* IMPACT...DRIVING ON EAST TO WEST ROADWAYS WILL BE MADE DIFFICULT
  BY THE STRONG NORTH WINDS. SMALL OBJECTS MAY BE BLOWN AROUND AND
  OUTDOOR ITEMS SUCH AS TRASH CANS... LAWN FURNITURE AND BASKETBALL
  GOALS MAY BE BLOWN OVER. MINOR DAMAGE TO OUTBUILDINGS AND SHEDS
  AND ROOFS OF POORLY CONSTRUCTED MOBILE HOMES IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL
RANGE BETWEEN 40 AND 57 MPH.

&&

$$
3 follow-up statements
104 
WWUS74 KBRO 170444
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1044 PM CST SUN NOV 16 2014

...VERY STRONG NORTH WINDS EXPECTED LATE TONIGHT THROUGH MONDAY
MORNING...

.VERY STRONG NORTH WINDS WILL BE BUILDING IN BEHIND A COLD FRONT
THAT IS MOVING THROUGH DEEP SOUTH TEXAS TONIGHT. THE STRONGEST
WINDS WILL AFFECT MAINLY THE EASTERN PORTIONS OF DEEP SOUTH TEXAS
FROM LATE TONIGHT THROUGH MONDAY MORNING.

TXZ250-251-253>257-171230-
/O.CON.KBRO.WI.Y.0012.141117T0500Z-141117T1500Z/
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN...
EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE...
BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL...
SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA
1044 PM CST SUN NOV 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WINDS...STRONG NORTH WINDS OF 25 TO 35 MPH WILL AFFECT THOSE 
  AREAS OF DEEP SOUTH TEXAS MAINLY ALONG AND EAST OF THE HIGHWAY 
  281 CORRIDOR. 

* TIMING...THE STRONGEST WINDS WILL ACROSS THE ADVISORY AREA FROM
  2 AM TO 8 AM OVERNIGHT INTO MONDAY MORNING.

* IMPACT...DRIVING ON EAST TO WEST ROADWAYS WILL BE MADE 
  DIFFICULT BY THE STRONG NORTH WINDS. SMALL OBJECTS MAY BE 
  BLOWN AROUND AND OUTDOOR ITEMS SUCH AS TRASH CANS... LAWN 
  FURNITURE AND BASKETBALL GOALS MAY BE BLOWN OVER. MINOR DAMAGE 
  TO OUTBUILDINGS AND SHEDS AND ROOFS OF POORLY CONSTRUCTED 
  MOBILE HOMES IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL
RANGE BETWEEN 40 AND 57 MPH.

&&

$$
337 
WWUS74 KBRO 171227
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
627 AM CST MON NOV 17 2014

...VERY STRONG NORTH WINDS CONTINUE THIS MORNING...

.VERY STRONG NORTH WINDS HAVE DEVELOPED BEHIND YESTERDAYS COLD
FRONT. THE STRONGEST WINDS WILL AFFECT MAINLY THE EASTERN PORTIONS
OF DEEP SOUTH TEXAS THIS MORNING.

TXZ250-251-253>257-171500-
/O.CON.KBRO.WI.Y.0012.000000T0000Z-141117T1500Z/
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN...
EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE...
BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL...
SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA
627 AM CST MON NOV 17 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WINDS...STRONG NORTH WINDS OF 25 TO 35 MPH WILL AFFECT THOSE 
  AREAS OF DEEP SOUTH TEXAS MAINLY ALONG AND EAST OF THE HIGHWAY 
  281 CORRIDOR. 

* TIMING...THE STRONGEST WINDS WILL CONTINUE ACROSS THE ADVISORY
  AREA THROUGH MIDMORNING.

* IMPACT...DRIVING ON EAST TO WEST ROADWAYS WILL BE MADE 
  DIFFICULT BY THE STRONG NORTH WINDS. SMALL OBJECTS MAY BE 
  BLOWN AROUND AND OUTDOOR ITEMS SUCH AS TRASH CANS... LAWN 
  FURNITURE AND BASKETBALL GOALS MAY BE BLOWN OVER. MINOR DAMAGE 
  TO OUTBUILDINGS AND SHEDS AND ROOFS OF POORLY CONSTRUCTED 
  MOBILE HOMES IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL
RANGE BETWEEN 40 AND 57 MPH.

&&

$$
379 
WWUS74 KBRO 171509
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
909 AM CST MON NOV 17 2014

...NORTHWEST WINDS GRADUALLY DIMINISHING ACROSS DEEP SOUTH TEXAS...

TXZ250-251-253>257-171615-
/O.EXP.KBRO.WI.Y.0012.000000T0000Z-141117T1500Z/
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN...
EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE...
BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL...
SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA
909 AM CST MON NOV 17 2014

...WIND ADVISORY HAS EXPIRED...

SURFACE REPORTS FROM AROUND THE AREA INDICATE THAT THE NORTHWEST
WINDS HAVE DIMINISHED BELOW WIND ADVISORY LEVELS. SO THE WIND
ADVISORY HAS BEEN ALLOWED TO EXPIRE THIS MORNING. HOWEVER BREEZY
NORTHWEST WINDS WILL LIKELY PERSIST IN THE 20 TO 25 MPH RANGE
ACROSS MUCH OF DEEP SOUTH TEXAS THROUGHOUT THE REST OF THE DAY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Nov 16, 3:22 PM CST, 8 minutes earlier.

Area forecast discussion, Nov 16, 3:22 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
322 PM CST SUN NOV 16 2014

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...THE COLD FRONT TO OUR
NORTH HAS PUSHED THROUGH THE MUCH OF CENTRAL TX AND IS PROGRESSING
STEADILY SOUTHWARDS THIS AFTERNOON. THE SHORT RANGE GUIDANCE FROM
THE MAV/MET AND THE ECMWF IS IN PRETTY DECENT AGREEMENT ON THE
TIMING OF THE PASSAGE OF THE FRONT LATE TONIGHT THROUGH EARLY MONDAY
MORNING. THE ECMWF IS A LITTLE SLOWER VERSUS THE MAV AND MET NUMBERS
BUT NOT BY MUCH. SURFACE OBS FROM CENTRAL TX INDICATE PLENTY OF COLD
AIR SPREADING SOUTHWARDS IN THE WAKE OF THE FRONT. SO EXPECT A
PRETTY QUICK DROP IN TEMPS THROUGHOUT LATE TONIGHT...MONDAY AND TUES
IN THE WAKE OF THE FRONT.

THE MAIN ISSUE TO DEAL WITH THIS AFTERNOON CONCERNS ADVISORIES AND
POTENTIAL ADVISORIES. THE POST FRONTAL GRADIENT FLOW APPEARS TO BE
STRONG ENOUGH LATE TONIGHT THROUGH EARLY MONDAY MORNING TO FORCE THE
SURFACE WINDS UP INTO WIND ADVISORY CRITERIA MAINLY FOR THE EAST
HALF OF THE BRO CWA. THE PGF WILL DECREASE ENOUGH LATER TOMORROW TO
ALLOW THE WINDS TO FALL BELOW WIND ADVISORY CRITERIA LATER IN THE
DAY.

WILL BE EDGING TEMPS DOWN A LITTLE BIT LOWER FOR MINS TONIGHT AND
TOMORROW NIGHT AS BOTH THE MAV AND MET NUMBERS ARE COMING IN A
LITTLE BIT COLD VERSUS YESTERDAYS SHORT TERM MODEL RUNS. THE MAIN
THREAT FOR NEAR FREEZING TEMPS LOOKS TO BE CONFINED MAINLY ACROSS
THE FAR NORTHERN PORTIONS OF THE BRO CWA WHERE GUIDANCE IS HINTING
AT SOME NEAR FREEZING TEMPS FOR BOTH HBV AND BKS. FOR NOW WILL HOLD
OF ON MENTIONING ANY FREEZING TEMPS OR FREEZE WATCHES AT THIS TIME
IN ORDER TO SEE IF THE SHORT TERM MODELS MAINTAIN THIS TREND ON THE
FUTURE RUNS.

THE COMBINATION OF THE STRONG NORTH WINDS AND STRONG CAA WILL RESULT
IN PRETTY LOW WIND CHILL READINGS FOR BOTH TONIGHT AND TOMORROW
NIGHT. HOWEVER CURRENT FORECAST WIND CHILL VALUES APPEAR TO REMAIN
JUST ABOVE WIND CHILL ADVISORY CRITERIA FOR THE REGION. SO WILL HOLD
OFF ON THIS ADVISORY FOR NOW.

BOTH THE GFS AND NAM SHOW FAIRLY LIMITED MOISTURE VALUES POOLING
AHEAD OF AND JUST BEHIND THE COLD FRONT. ACCORDINGLY POPS WILL
LIKELY BE LIMITED TO THE IMMEDIATE FROPA AND WILL BE CONFINED MAINLY
TO THE COASTLINE AND OFFSHORE WATERS FOR LATE TONIGHT THROUGH EARLY
MONDAY.

.LONG TERM /TUESDAY THROUGH SUNDAY/...SFC HIGH PRESSURE BEHIND
THE COLD FRONT FROM THE SHORT TERM WILL SETTLE INTO TX/LA AREA
THEN MOVE TO THE EAST COAST BY WEDNESDAY. COASTAL TROUGHING WILL
DEVELOP ONCE AGAIN WITH ABUNDANT CLOUD COVER AND CHANCES FOR LIGHT
RAIN /BETTER CHANCES ALBEIT SLIGHT WILL EXIST NEAR THE COAST AND
COASTAL WATERS/. THE COASTAL TROUGH WEAKENS WEDNESDAY ALLOWING SFC
WINDS TO BECOME EASTERLY WEDNESDAY AND SOUTHEASTERLY THURSDAY. THE
CHANCE FOR PRECIPITATION WILL HANG AROUND THURSDAY AND FRIDAY AS A
SHORTWAVE TROUGH MOVES ACROSS TEXAS INTO THE SOUTHEAST FRIDAY.
SATURDAY AND SUNDAY LOOK DRY FOR NOW WITH SOUTHERLY CONTINUING
AHEAD OF A STRONGER S/W TROUGH MOVING ACROSS THE NORTHERN PLAINS.

TUESDAY WILL BE A CHILLY DAY AHEAD OF WINDS SWITCHING AROUND TO THE
EAST WEDNESDAY AND SOUTHEAST THURSDAY THROUGH THE WEEKEND. THIS WILL
ALLOW THE WARMING TREND TO COMMENCE WITH 60S FOR HIGHS WEDNESDAY
INCREASING TO LOW/MID 70S THURSDAY AND MID/UPPER 70S TO APPROACHING
80 DEGREES BY THE WEEKEND.

&&

.MARINE...TONIGHT THROUGH MONDAY NIGHT...THE MARINE WINDS AND SEAS
REMAIN RELATIVELY QUIET TODAY AHEAD OF THE APPROACHING COLD FRONT.
THE MARINE CONDITIONS SHOULD DEGRADE PRETTY QUICKLY LATER TONIGHT AS
THE STRONG NORTHERLY FLOW PUSHES IN BEHIND THE FRONT. WILL MAINTAIN
THE GALE WARNING AS IS FOR BOTH THE BAY AND GULF WATERS. THE PGF
WILL START TO WEAKEN LATE ON MONDAY INTO MONDAY NIGHT ALLOWING THE
WINDS AND SEAS TO DECREASE SOMEWHAT. HOWEVER EXPECT THE SCA
CONDITIONS TO LIKELY PERSIST ON THROUGH MONDAY NIGHT. CURRENT MARINE
FORECAST AND ADVISORY ALIGNMENT LOOKS ON TRACK WITH NO MAJOR CHANGES
NEEDED.

TUESDAY THROUGH FRIDAY...ADVERSE MARINE CONDITIONS WILL REMAIN
THROUGH THURSDAY WITH ELEVATED SEAS AND STRONG WINDS. NORTHERLY
WINDS TUESDAY WILL GIVE WAY TO STRONG SOUTHERLY WINDS WEDNESDAY
NIGHT AND THURSDAY. WINDS BECOME MORE MODERATE FRIDAY WITH WAVE
HEIGHTS DECREASING BUT EXERCISE CAUTION MAY BE NEEDED THROUGH
FRIDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  41  52  43  60 /  30  20  10  20
BROWNSVILLE          41  50  42  60 /  30  20  10  20
HARLINGEN            42  51  38  59 /  30  10  10  20
MCALLEN              43  53  38  57 /  30  10   0  20
RIO GRANDE CITY      43  55  35  56 /  20  10   0  20
SOUTH PADRE ISLAND   45  54  48  61 /  30  30  20  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 11 PM THIS EVENING TO 9 AM CST MONDAY FOR
     TXZ250-251-253>257.

GM...GALE WARNING FROM 9 PM THIS EVENING TO NOON CST MONDAY FOR
     GMZ130-132-135.

     GALE WARNING FROM 9 PM THIS EVENING TO 6 PM CST MONDAY FOR
     GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

SHORT TERM...60
LONG TERM...55
GRAHPICS/UPPER-AIR...65
Hazardous weather outlook, Nov 16, 3:58 AM CST, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
358 AM CST SUN NOV 16 2014

TXZ248>257-171000-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
358 AM CST SUN NOV 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A HIGH RISK OF RIP CURRENTS ALONG THE AREA BEACHES TODAY.

A STRONG COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS TONIGHT
INTO MONDAY BRINGING WITH IT VERY STRONG NORTHERLY WINDS AND COLD
TEMPERATURES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES
THROUGH THE FORECAST PERIOD.

A COASTAL FLOOD WATCH MAY BE NECESSARY LATE MONDAY FOR INCREASING
SURF DUE TO VERY STRONG NORTHERLY WINDS ACROSS THE COASTAL WATERS.

A WIND ADVISORY MAY BE NEEDED ALONG THE COASTAL COUNTIES LATE
SUNDAY NIGHT INTO MONDAY MORNING FOR SUSTAINED WINDS 30 TO 35 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-171000-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
358 AM CST SUN NOV 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A GALE WARNING IS IN EFFECT FOR ALL COASTAL WATERS TONIGHT THROUGH
MONDAY. GALE CONDITIONS ARE VERY LIKELY AS A STRONG COLD FRONT
MOVES THROUGH TONIGHT AND POLAR HIGH PRESSURE BUILDS TOWARDS THE
LOWER TEXAS COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A GALE WARNING WILL CONTINUE TO BE IN EFFECT FOR ALL COASTAL
WATERS THROUGH MONDAY.

SMALL CRAFT ADVISORY MAY BE NEEDED THROUGH TUESDAY. SOUTHEAST
WINDS WILL INCREASE FRIDAY AND SATURDAY WITH SMALL CRAFT ADVISORY
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 8:48 PM CSTGale WarningBRO44 hr
Nov 16, 7:32 AM CSTDense Fog AdvisoryBROCameron, Willacy2 hr
Nov 16, 7:40 AM CSTMarine Dense Fog AdvisoryBRO2 hr

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.